MathSciNet Relay Station
MathSciNet bibliographic data
MR991410 22E46
Koike, Kazuhiko On the decomposition of tensor products of the representations of the classical groups: by means of the universal characters. Adv. Math. 74 (1989), no. 1, 57–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement